# SDR UALA2011071103471

- Difficulty date: July 10, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 71,775 hours, 22,526 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOT A CRACK INDICATION WHILE PERFORMING NDT 53-30-14 PT6 PROCEDURE AT STA 410 STR 4L APPROX 1-2 INCH LONG.  CONTACTED ENGRNG.  ACP'D INTERNAL HFEC.  CHEM MILL EDGE IS CRACKED AT STA 406 AND 408 OF UPPER SKIN PANEL.  CRACKS ARE MARKED.  CROWN SKIN PANEL RPLC'D ON WU R5782N AT SMB.
